Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What could be the cause of varying blood flow and irregular periods in a 50 plus woman ?

i have just turned 50, an up untill the beginin of this yr i had a light period an lasted for up to 3-4 days but now im really heavy and last up to 7 days im tired all the time and cant be bothered with anything.
Asked On : Sun, 15 May 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
welcome to health care magic.
you are 50 years old so you are likely to go into menopause soon however if you are having heavy bleeding, please get a sonography done , a transvaginal sonography should be done(plese not the endometrail thickness). if the sonography is normal then you need not do anything as of now. however if this heavy bleed continues you should get an endometial aspiration /sampling done. also you are feeling tires because of the blood loss. plese get a complete haemogram done. see the report and start iron supplements as well as some good multivitamins like zincovit.
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor